# SDR ASAA2021052934962

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 53,193 hours, 15,718 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Unsecure
- Location: Fire Loop B
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG FIRE HANDLE DOES NOT ILLUMINATE WITH OVHT DET SW IS IN NORMAL OR B POSITION. GROUNDED - YES. ACCOMPLISHED BITE PROCEDURE FOUND ENGINE 2 LOOP B WIRING OPEN/DETECTOR FAULT. OPENED #2 ENGINE CORE COWLS. FOUND LOOSE LOOP B TERMINAL TO FIRE DETECTOR HOUSING ON CORE DETECTOR HARNESS. RETORQUED TERMINAL TO HOUSING. REACCOMPLISHED BITE PROCEDURE BITE CHECK GOOD NO FAULTS. #2 ENGINE FIRE HANDLE TESTS IN ALL POSITIONS. A B AND NORMAL. REF B737-800 FIM 26-10 TASK 801 AND 26-10 TASK 805. OVHT DET SWITCH PLACED BACK IN NORMAL POSITION.
